Sh:954

Bib entry
@article{Sh:954,
 author = {Farah, Ilijas and Shelah, Saharon},
 title = {{A dichotomy for the number of ultrapowers}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {10},
 number = {1-2},
 year = {2010},
 pages = {45--81},
 issn = {0219-0613},
 doi = {10.1142/S0219061310000936},
 mrclass = {03C20 (46L05 46M07)},
 mrnumber = {2802082},
 doi = {10.1142/S0219061310000936},
 note = {\href{https://arxiv.org/abs/0912.0406}{arXiv: 0912.0406}},
 arxiv_number = {0912.0406}
}